Zeitschrift für Analysis und ihre Anwendungen
Full-Text PDF (906 KB) | Metadata | Table of Contents | ZAA summary
Published online: 1994-12-31
Chebyshev Polynomial Iterations and Approximate Solutions of Linear Operator EquationsA.P. Zabrejko and Petr P. Zabrejko (1) Peoples’ Friendship University of Russia, Moscow, Russian Federation
(2) Belgos University, Minsk, Belarus
An iteration scheme for the approximate solution of a linear operator equation in a Banach space is discussed from the viewpoint of Chebyshev polynomials. The optimal rate of convergence is described by numerical characteristics which are similar to (but different from) the classical Chebyshev constants. The abstract results are illustrated by some examples which frequently arise in applications.
Keywords: Polynomial iterations, Chebyshev polynomials, Chebyshev characteristics
Zabrejko A.P., Zabrejko Petr: Chebyshev Polynomial Iterations and Approximate Solutions of Linear Operator Equations. Z. Anal. Anwend. 13 (1994), 667-681. doi: 10.4171/ZAA/484